# SDR AALA20160413008

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 68,974 hours, 11,116 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN LEAK DOWN IN FLIGHT.  THE FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  SECURED LOOSE FITTING TO SECOND OPEN MASK STOWAGE BOX.  ALSO, REPLACED CREW OXYGEN CYLINDER.  THE ACFT WAS GNDED.
